MathSciNet Relay Station
MathSciNet bibliographic data
MR1310670 (95m:47070) 47D06 (34G10 47N20)
Cioranescu, Ioana; Lumer, Gunter Problèmes d'évolution régularisés par un noyau général $K(t)$. Formule de Duhamel, prolongements, théorèmes de génération. (French) [Evolution problems regularized via a general kernel $K(t)$. Duhamel formula, extensions, generation results] C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 12, 1273–1278.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement